# SDR SWIA2017111043971

- Difficulty date: October 26, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 24,272 hours, 15,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER  UNDER TOP PLATE ON PAX DOOR IS CORRODED.   REMOVED AND REPLACED THE STIFFENER IAW SRM.
